[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IPk] Hypothyroidism



Hi Babs

Have you had your thyroxine levels checked to see if you are taking the
right dose for you.

Could this be the cause of the water retention or would it be something
else?

Kind regards
Jackie J


-----Original Message-----
From: email @ redacted [mailto:email @ redacted] On Behalf
Of email @ redacted
Sent: 06 June 2011 19:10
To: email @ redacted
Subject: [IPk] Hypothyroidism

 I have been on the low starting dose of thyroxine for a few months now and
have
suddenly become so bloated and have water retention in my hands and ankles.
I
started a strict healthy diet recently and increased my activity but things
are
happening the wrong way. I shouldn't be gaining weight and holding onto
water.

 To top it all I have just read that for people with this condition it is
almost
impossible to lose weight. Just made an appointment to see the doctor on
Wednesday and now feeling so down I might as well eat crap.

babs x  
Sent from my BlackBerry. wireless device
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org